# SDR CALA2022100302647

- Difficulty date: October 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 79,200 hours, 9,314 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: NA
- Condition: Peeling
- Location: L Wing Le Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7002} - PANEL 511CB HAS PEALING REPAIR TAPE ON INNER SURFACE. INSPECTED AREAS FOR REPAIR TAPE INSTALLATION OK TO INSTALL REPAIR REMOVED DAMAGED FOIL AND CLEANED AREA ON PANEL 511CB. REPAIRED DAMAGE PER SRM 51-70-14-2R-3 INSPECTED INSTALLATION OF REPAIR OK TO INSTALL
